MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR HAKIM PROGRAMMER; HAKIM PROGRAMMING TOOLS

INTEGRA LIFESCIENCES SWITZERLAND SAR HAKIM PROGRAMMER; HAKIM PROGRAMMING TOOLS
Model Number 82-3190
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hakim programmer (id 823190) was overheating.No additional information available.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields:  d4, d9, g3, g6, h2, h3, h4, h6, h10.The hakim programmer (id 823190) was returned for evaluation.Device history record (dhr) - the device 82-3190, sn (b)(6) (lot # 889656) was reviewed for completeness during the release process to inventory.At that time based on the fact that no discrepancies were noted for the products being accepted, they were released to stock failure analysis - device passed all testing, and device works correctly, but as it is a older model, it needs to be scrapped in the system.The root cause of the issue reported by customer could not be determined as the device worked correctly.However, as the device was manufactured in 2001, we can consider that this issue could be due to normal wear out.

Brand Name
HAKIM PROGRAMMER
Common Device Name
HAKIM PROGRAMMING TOOLS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14399903
Report Number3013886523-2022-00196
Device Sequence Number14821353
Product Code JXG
UDI-Device Identifier10886704041597
UDI-Public10886704041597
Combination Product (Y/N)N
PMA/510(K) Number
K003564
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82-3190
Device Catalogue Number823190
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2001
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown